HIGHER INTEGRABILITY WITH WEIGHTS

Research output: Contribution to journalArticleScientificpeer-review

Researchers

Research units

  • University of Jyväskylä

Abstract

We present a new short proof for the classical Gehring lemma on higher integrability in the case when the Lebesgue measure is replaced by the doubling weight and the reverse Holder inequality is replaced by the weak reverse Holder inequality.

Details

Original languageEnglish
Pages (from-to)355-366
Number of pages12
JournalANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA
Volume19
Issue number2
Publication statusPublished - 1994
MoE publication typeA1 Journal article-refereed

    Research areas

  • MAPPINGS, RN

ID: 5434555